Please use this identifier to cite or link to this item:
Title: Free asymmetric transverse vibration of polar orthotropic annular sector plate with linearly varying thickness in the radial direction
Authors: Singh, R P
Jain, S K
Issue Date: Apr-2005
Publisher: CSIR
Series/Report no.: B06B
Abstract: In the present paper, free asymmetric transverse vibration of a non-uniform polar orthotropic annular sector plate with a linearly varying thickness in the radial direction have been studied on the basis of classical plate theory when the circular edges of the plate are elastically restrained against translation and rotation while straight (radial) edges are simply-supported. The fourth order linear differential equations with variable coefficients governing the motion have been solved by using collocation technique with Chebyshev collocation points as the interpolating nodes. Frequency parameters of the plate with flexible boundary conditions at the circular edges for some typical values of the taper parameters, the rigidity ratios and the radii ratio have been presented.
Description: 129-140
ISSN: 0975-1017 (Online); 0971-4588 (Print)
Appears in Collections:IJEMS Vol.12(2) [April 2005]

Files in This Item:
File Description SizeFormat 
IJEMS 12(2) 129-140.pdf387.42 kBAdobe PDFView/Open

Items in NOPR are protected by copyright, with all rights reserved, unless otherwise indicated.